MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK¿; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK¿; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361940
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Early 50¿s male with history of cirrhosis, portal hypertension, obesity and recent gi bleed and portal vein thrombosis.Procedure: transjugular intrahepatic portosystemic shunt (tips) placement, 4 x sclerosis with embolization of large portosystemic shunt and attempted transplenic access to pv system.During the procedure, the bs interlock coil would not come unlatched in the patient.It unlatched when attempting to re-sheath the coil.2nd attempt- coil would not unlatch from wire.3rd attempt- coil came unattached in the microcatheter.In all situations, the 0.021 bern direxion micro cath was used as recommended.No known harm to patient.Manufacturer response for device, vascular, for promoting embolization, interlock¿ (per site reporter).Will obtain.

Brand Name
INTERLOCK¿
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key15282341
Report Number15282341
Device Sequence Number11332393
Product Code KRD
UDI-Device Identifier08714729845300
UDI-Public(01)08714729845300(19)231206(10)26584803
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/10/2022
Report Date (Section F) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361940
Device Catalogue NumberM001361940
Device Lot Number26584803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight187 KG
Date Report Sent to FDA08/10/2022